Half Logistic Exponential Extension Distribution with Properties and Applications
Arun Kumar Chaudhary1, Vijay Kumar2

1Arun Kumar Chaudhary is an Associate Professor of Department of Management Science, Nepal Commerce Campus, Tribhuwan University, Nepal.
2Vijay Kumar, Department of Mathematics and Statistics, DDU Gorakhpur University, Gorakhpur, India. 

Manuscript received on August 01, 2020. | Revised Manuscript received on August 05, 2020. | Manuscript published on September 30, 2020. | PP: 506-512 | Volume-9 Issue-3, September 2020. | Retrieval Number: 100.1/ijrte.C4625099320 | DOI: 10.35940/ijrte.C4625.099320
Open Access | Ethics and Policies | Cite | Mendeley
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: In this article, we have introduced a new distribution based on type I half logistic-G family and exponential extension as a base distribution known as Half Logistic Exponential Extension (HLEE) distribution. The statistical properties of this model are also explored, such as the behavior of probability density, hazard rate, and quantile functions are investigated. The Maximum likelihood estimation (MLE) method is used to estimate model parameters. For the potentiality of the proposed model we have compared the goodness of fit with some others models. We have proven the importance and flexibility of the new distribution in modeling with real data applications empirically.
Keywords: Estimation, Exponential extension, Half-logistic exponential extension distribution, MLE.